American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jürgen Bliedtner and Peter A. Loeb. The optimal differentiation basis and liftings of $L^{{\infty}}$. Trans. Amer. Math. Soc. 352 (2000) 4693-4710. MR 1709771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Louis Narens. Topologies of closed subsets . Trans. Amer. Math. Soc. 174 (1972) 55-76. MR 0312450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. L. Moore. Concerning upper semi-continuous collections of continua . Trans. Amer. Math. Soc. 27 (1925) 416-428. MR 1501320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1